MAUDE Adverse Event Report: C2 THERAPEUTICS CRYOBALLOON FOCAL ABLATION SYSTEM; CRYOSURGICAL UNIT AND ACCESSORIES.

C2 THERAPEUTICS CRYOBALLOON FOCAL ABLATION SYSTEM; CRYOSURGICAL UNIT AND ACCESSORIES.
Model Number FG-1017
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
International medical device regulators forum (imdrf) adverse event reporting.Health effect clinical code: (b)(4) no clinical signs, symptoms or conditions.Health effect impact code: (b)(4) no health consequences, or impact.Medical device problem code: (b)(4) gas output problem.
 
Event or Problem Description
Pentax medical was made aware of a complaint that occurred in the operating room during use in the united states.The reported complaint that the physician had pressed and released the nitrous oxide delivery switch, but the product continued to deliver nitrous oxide until the end of a full treatment cycle.The controller displayed a non-standard screen.The screen was non-responsive, and the controller made a continuous tone until the power/communication cord for the controller was disconnected and reconnected, involving pentax medical c2 cryo-balloon golf controller, model: fg-1017, lot number 0243.At the time of reporting, the pentax medical director of engineering for c2 products documented that a serious injury occurred, but no additional detail was provided at the time.The pentax medical director of engineering for c2 products responded to a good faith effort request for additional information via email on 22-oct-2020, and stated the cryo-balloon ablation system was being used for patient treatment.The serious injury was a single unintended treatment of tissue, although no patient harm was noted.This momentary delay resulting in a few seconds of extra anesthesia.The patient was not recalled for further screening, and was released from the hospital.The user completed the procedure with the controller and notified pentax medical of the malfunction.The user facility does follow pre-inspectional checks, and all product and accessory instructions for use.The returned controller will be evaluated as part of the investigation.Investigation is in-process.

Brand Name
CRYOBALLOON FOCAL ABLATION SYSTEM
Common Device Name
CRYOSURGICAL UNIT AND ACCESSORIES.
Manufacturer (Section D)
C2 THERAPEUTICS
303 convention way
redwood city CA 90463
MDR Report Key10805342
Report Number3008780134-2020-00006
Device Sequence Number3680836
Product Code GEH
UDI-Device Identifier00854924006170
UDI-Public00854924006170
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K190194
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG-1017
Device Catalogue NumberFG-1017
Device Lot Number0243
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2020
Initial Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;